# SDR BB08034

- Difficulty date: March 11, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N919UW
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30654122
- Condition: Out Of Position
- Location: R1 Door
- Part time: 1,470 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE R1 DOOR ESCAPE SLIDE FELL OUT OF CONTAINER.  MAINTENANCE REPLACED THE R1 DOOR ESCAPE SLIDE.  OK FOR SERVICE.
